# SDR VRXR2014111400001

- Difficulty date: November 5, 2014
- Submitted: November 14, 2014
- Operation: General aviation
- Aircraft: N125RG
- Make and model: Cessna 550
- Aircraft serial: 5500248
- Aircraft time: 11,089 hours, 8,431 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: 65412044
- Condition: Sheared
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RT MAIN GEAR ACTUATOR ATTACH PIN NUT, WASHER ASSY, AND SHEARED PORTION OF ACTUATOR ATTACH PIN LAYING ON HANGAR FLOOR.
